# SDR QR9R20211119001

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720019098
- Aircraft time: 3,106 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 3A413220F284EP
- Part serial: 1070851
- Condition: Inaccurate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER READS 1020' @ 29.92 IN/HG, AIRFIELD ELEVATION IS 301'. ADDITIONALLY, ADJUSTMENT KNOB DOES NOT HAVE A SMOOTH ROTATION. FEELS LIKE A SLIGHT DETENT IN PART OF THE ROTATION.
